MAUDE Adverse Event Report: HU-FRIEDY MFG. CO. LLC MOUTH MIRROR

HU-FRIEDY MFG. CO. LLC MOUTH MIRROR
Model Number MIR5DS
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Laceration(s) (1946)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device subject of the event was not returned for evaluation.Without a returned device, a root cause could not be determined.The user facility was provided a replacement mouth mirror.A 3-year complaint review indicates this to be an isolated event.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that during dental procedures patients obtained a small cut in their mouth when the mouth mirror was removed.No medical treatment sought or administered.

Brand Name
MOUTH MIRROR
Common Device Name
MIRROR
Manufacturer (Section D)
HU-FRIEDY MFG. CO. LLC
3232 n rockwell st.
chicago IL 60618
Manufacturer (Section G)
HU-FRIEDY MFG. CO. LLC
3232 n rockwell st.
chicago IL 60618
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key15950513
Report Number1416605-2022-00010
Device Sequence Number7426624
Product Code EAX
UDI-Device Identifier10889950015527
UDI-Public10889950015527
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/09/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberMIR5DS
Device Catalogue NumberMIR5DS/6
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2022
Supplement Date Received by Manufacturer11/13/2022
Initial Report FDA Received Date12/09/2022
Supplement Report FDA Received Date07/31/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/17/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown